# SDR AALA201801269026

- Difficulty date: January 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 10,906 hours, 1,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS BROKEN OFF THE R2 DOOR.   INSTALLED THE EMERGENCY LIGHT LENS. OK FOR SERVICE IAW MM 33-51-00.
